# SDR UPS203366

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON BOTTOM FLOORBEAM AT STA 1090, LBL 48 TO 57, WL 208.   SPLICED IN REPAIR SECTION IAW SRM 51-30-2, 51-10-2, 51-10-6, 53-10-8, M/M 51-20-151.
